# SDR VNAA2014122200006

- Difficulty date: December 13, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N705P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 25,734 hours, 25,597 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, FLOORBEAM CORRODED AROUND NUTPLATES AND LBL 9 CORNER IS CRACKED.  REPAIRED IAW REO 670-53-11-047.
